MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Unspecified Musculoskeletal problem (4535)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system requested a system explant due to inadequate pain relief since implantation.It was noted that the patient received adequate relief during the trial period.Troubleshooting was performed, including reprogramming, without resolution.An x-ray was performed with no device issues identified.The evoke scs system was explanted to resolve the reported event.The evoke scs system was confirmed to be functioning as intended prior to the explant.Following the explant procedure, the patient reported that their condition had worsened.The patient developed new, progressive spinal pathology.An x-ray obtained on (b)(6) 2025, identified a new disc herniation located at the l2-3, causing left sided lumbar radiculopathy.On (b)(6) 2025, the patient¿s condition had reportedly deteriorated to a large l2-3 disc extrusion with left hip and groin radiculopathy.A transforaminal lumbar interbody fusion (tlif) at the l2-3 was performed in (b)(6) 2025, followed by extensive rehabilitation.
 
Additional Manufacturer Narrative
The evoke scs system was not returned to saluda.The most recent available device logs with patient therapy data, captured from a programming session on (b)(6) 2024, were reviewed.Multiple instances of ¿stop for possible noise closed loop¿ errors were noted.It was identified that the patient was not manually ending stimulation prior to charging, resulting in the observed error and the cls automatically ending stimulation.Evoke scs system user manual cautions ¿turn therapy off before you start charging.You may experience increases or decreases in therapy strength if you start charging while therapy is on.You may turn therapy on once charging has started.However, closed-loop stimulation is disabled during charging.You may experience increases or decreases in therapy strength.In some cases, the therapy may stop during charging¿.Review of impedance logs did not identify disconnected electrodes and all impedances were observed to be within programmable range.The root cause of the reported inadequate pain relief cannot be definitively determined.The evoke scs system surgical guide details the potential risks associated with the implantation and use of a spinal cord stimulation system, including ¿inadequate pain relief following system implantation and the patient may require surgery (including revision, explant, and replacement) as a result.¿ the manufacturing records were reviewed, and the product met all requirements for release.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key24688188
Report Number3021836309-2026-00087
Device Sequence Number9855171
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale